- advertisement -

High after pod changes....question

Discussion in 'Parents of Children with Type 1' started by Tracy1918, Jun 17, 2011.

  1. taximom

    taximom Approved members

    Joined:
    Nov 14, 2007
    Messages:
    783
    Same here.
    We always bolus a minimum of 1 extra unit.
     
  2. swellman

    swellman Approved members

    Joined:
    Jul 30, 2008
    Messages:
    3,544
    We used to see it pretty often - in fact there were a few other threads on the same subject here. I can't honestly say, though, that we've seen many post-change highs of late. Other than absorption issues at a new site I can't speculate on a reason. The cannula is fully primed and filled. One thing that crossed my mind was the stress of a change. Perhaps the child is anxious about the change or the process is painful or just aggravating or just a more solid reminder of the realities of the disease and all that causes a spike. Our changes are like a NASCAR pit stop now and perhaps the anxiety is gone and that's why we don't see them anymore.

    On the other hand I wouldn't think twice about at 160ish spike post change and being attributed to it - that falls within the daily noise. Not that it couldn't - I just wouldn't think about it.
     

Share This Page

- advertisement -

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice